# SDR CALA2015042000293

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 24,691 hours, 8,340 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN REQUIRES ACCESS CUT OUTS FOR STATION 92.70 RIB STIFFENERS 1 & 2 REPAIRS.  DISCREPANCY SHOULD READ HAND LOWER HORIZONTAL STAB SKIN CRACKED.  THIS LOG PAGE WAS CLOSED IN ERROR.  SEE LOG PAGE 9739198 FOR CONTINUATION OF DIP.  CUT OUT ACCESS HOLES.  FABRICATED & INSTALLED REPAIR DOUBLER IAW ECRA 5510-02518 & SRM 55-10-01 REPAIR 11.  A DETAIL VISUAL & LFEC INSPECTION TO BE PERFORMED AT 56,000 FLIGHT CYCLES AFTER INSTALLATION & AT INTERVALS OF 9,000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 TABLE 204.  THIS LOG PAGE DISCREPANCY ENTRY WAS MADE IN ERROR.  SEE NEW LOG PAGE 9739198 CONTROL 33692, 55-DIP FOR CORRECT ENTRY.  UPDATE CONTROL NR 33692.
